# SDR SWIA202512260915

- Difficulty date: September 15, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 601R332231
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD SIDEPOST CRACKED,   R & R CRACKED PILOT WINDSHIELD SIDEPOST WITH NEW SIDEPOST USING ALL NEW SEALS AND FASTENERS PER SRM 51-42-21-001-001-A01 AND DWG 601R33007, REV U. ALL CHECKS GOOD.
